# SDR WX0A2025102432608

- Difficulty date: October 24, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N192NV
- Make and model: Airbus A320-214
- Aircraft serial: 6787
- Aircraft time: 21,562 hours, 8,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FAILED EPSU BATTERY CAPACITY TEST / REMOVED AND REPLACED EPSU REF WO533667"
